# SDR EIAA980166

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, EXTERIOR FUSELAGE BS 400-420 RT SIDE, INSIDE EXTERNAL POWER RECEPTICAL HOUSING, STRUCTURE HAS CORROSION.  REPAIRED FUSELAGE SKIN AT EXTERNAL POWER RECEPTICAL PER ECRA 481-53-127-2.  (M)
